# SDR NACA20160627003

- Difficulty date: June 25, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 55,939 hours, 41,403 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mount
- Part number: 6546431256
- Condition: Sheared
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD T/E FOREFLAP OTBD MOUNT SHEARED.  RIGHT HAND OUTBOARD TRAINING EDGE FOREFLAP REPLACED.
